ISSN:
 2156-8472

eISSN:
 2156-8499

All Issues

Volume 9, 2019

Volume 8, 2018

Volume 7, 2017

Volume 6, 2016

Volume 5, 2015

Volume 4, 2014

Volume 3, 2013

Volume 2, 2012

Volume 1, 2011

Mathematical Control & Related Fields

September 2011 , Volume 1 , Issue 3

Select all articles

Export/Reference:

Recent results on the controllability of linear coupled parabolic problems: A survey
Farid Ammar-Khodja, Assia Benabdallah, Manuel González-Burgos and Luz de Teresa
2011, 1(3): 267-306 doi: 10.3934/mcrf.2011.1.267 +[Abstract](1260) +[PDF](671.6KB)
Global Carleman estimate on a network for the wave equation and application to an inverse problem
Lucie Baudouin, Emmanuelle Crépeau and Julie Valein
2011, 1(3): 307-330 doi: 10.3934/mcrf.2011.1.307 +[Abstract](1051) +[PDF](449.3KB)
Internal stabilization of a Mindlin-Timoshenko model by interior feedbacks
Serge Nicaise
2011, 1(3): 331-352 doi: 10.3934/mcrf.2011.1.331 +[Abstract](869) +[PDF](468.3KB)
Global stabilization of a coupled system of two generalized Korteweg-de Vries type equations posed on a finite domain
Dugan Nina, Ademir Fernando Pazoto and Lionel Rosier
2011, 1(3): 353-389 doi: 10.3934/mcrf.2011.1.353 +[Abstract](1007) +[PDF](533.1KB)
Coefficient identification and fault detection in linear elastic systems; one dimensional problems
David L. Russell
2011, 1(3): 391-411 doi: 10.3934/mcrf.2011.1.391 +[Abstract](897) +[PDF](515.7KB)

2017  Impact Factor: 0.631

Editors

Librarians

Email Alert

[Back to Top]